# SDR SIMA20221011009

- Difficulty date: October 11, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH SHEAR PANEL CORRODED BETWEEN FR 87 AND FR 88 (LEVEL 2 CORROSION) -C/A-RAR AFT GALLEY LH SHEAR PANEL IAW EMB-175 SRM 51-40-08.
